Aaron Pollack

Aaron Pollack
  • Assistant Professor of Mathematics
External address: Physics, Room 213, Durham, NC 27708
Internal office address: Box 90320, Durham, NC 27708-0305
Phone: (919) 660-6971

Research Areas and Keywords

Number Theory

automorphic forms

Education & Training
  • Ph.D., Princeton University 2014

Fellowships, Supported Research, & Other Grants

NSF Mathematical Sciences Postdoctoral Research Fellowship awarded by National Science Foundation (2014 to 2017)

NSF Graduate Research Fellowship awarded by National Science Foundation (2009 to 2012)

Pollack, A., and S. Shah. “The spin L-function on GSp(6) via a non-unique model.” American Journal of Mathematics, vol. 140, no. 3, Johns Hopkins University Press, 2018, pp. 753–88.

Pollack, A. “Unramified Godement-Jacquet theory for the spin similitude group.” Journal of the Ramanujan Mathematical Society, vol. 33, no. 3, The Ramanujan Mathematical Society, 2018, pp. 249–82.

Pollack, A., and S. Shah. “Multivariate Rankin-Selberg integrals on GL(4) and GU(2,2).” Canadian Mathematical Bulletin, vol. 61, no. 4, Canadian Mathematical Society, 2018, pp. 822–35.

Pollack, A. “Lifting laws and arithmetic invariant theory.” Cambridge Journal of Mathematics, vol. 6, no. 4, 2018, pp. 347–449.

Pollack, Aaron. “The spin -function on for Siegel modular forms.” Compositio Mathematica, vol. 153, no. 7, Wiley, July 2017, pp. 1391–432. Crossref, doi:10.1112/s0010437x17007114. Full Text

Pollack, Aaron, and Shrenik Shah. “On the Rankin–Selberg integral of Kohnen and Skoruppa.” Mathematical Research Letters, vol. 24, no. 1, International Press of Boston, 2017, pp. 173–222. Crossref, doi:10.4310/mrl.2017.v24.n1.a8. Full Text

Pollack, A., and S. Shah. “A multivariate integral representation on GL(2) x GSp(4) inspired by the pullback formula.” Transactions of the American Mathematical Society, American Mathematical Society.

Pollack, Aaron. “The Fourier expansion of modular forms on quaternionic exceptional groups.” Duke Mathematical Journal, Duke University Press.

Pollack, Aaron, et al. “A G_2-period of a Fourier coefficient of an Eisenstein series on E_6.” Israel Journal of Mathematics, Springer Verlag.

Pollack, Aaron. “Modular forms on G_2 and their standard L-function.” Proceedings of the Simons Symposium on Relative Trace Formulas.


  Shira at the Algebraic CombinatoriXX II workshop at BIRS last summer Shira Viel I received my PhD from North Carolina State University under the direction of Nathan Reading.  My thesis work was in algebraic and geometric combinatorics with a focus... read more »